# SDR DALA2024101110000

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 83,957 hours, 11,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3309 55H EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY PER A330 AMM 33-51. (6629338)
